# SDR J7SA2020111200238

- Difficulty date: November 6, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N573FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20564
- Aircraft time: 6,414 hours, 3,829 cycles
- Engine: Hnywl AS90721A
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO 4 RAPID LOUD BANGS AND VIBRATION THROUGHOUT THE AIRCRAFT ON TAKEOFF THROUGH 15000 FT.  ENGINE PARAMETERS WERE NORMAL, NO NEW DISCREPANCIES DISPLAYED DURING REMAINDER OF FLIGHT.  SUSPECT MEDCO COATING LIBERATION WITHIN HTF7350 ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT IN KDAL.
